# SDR CALA2017112504212

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 32,424 hours, 11,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD LEFT DOOR EMERG EXIT LIGHT INOP. REMOVED & REPLACED LEFT BATTERY PACK, OPS CHECK NORMAL.
